# SDR ERAA96286

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135EH
- Make and model: Bolkms BO105A
- Aircraft serial: S675
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Pt Support
- Part number: 6898731
- Condition: Defective
- Location: Sump Cover
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PT SUPPORT OVERHAULED 7-3-96.  REAR SUMP COVER NOT SECURE TO SUPPORT.  EVALUATE CRACKS ADJACENT TO 6 O'CLOCK STRUT.
